$L_2$-characteristic classes of Maslov–Trofimov of hamiltonian systems on the Lie algebra of the upper-triangular matrices

Volume 156 / 1998

Jerzy B. Nowak Fundamenta Mathematicae 156 (1998), 99-110 DOI: 10.4064/fm-156-2-99-110

Abstract

We generalize the construction of Maslov-Trofimov characteristic classes to the case of some G-manifolds and use it to study certain hamiltonian systems.

Authors

  • Jerzy B. Nowak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image